Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 174376, 16 pages
http://dx.doi.org/10.1155/2011/174376
Research Article

A Proof for the Existence of Chaos in Diffusively Coupled Map Lattices with Open Boundary Conditions

1School of Mathematical Sciences, South China University of Technology, Guangzhou 510640, China
2Department of Applied Mathematics, South China Agricultural University, Guangzhou 510640, China

Received 2 July 2011; Accepted 13 September 2011

Academic Editor: Recai Kilic

Copyright © 2011 Li-Guo Yuan and Qi-Gui Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li-Guo Yuan and Qi-Gui Yang, “A Proof for the Existence of Chaos in Diffusively Coupled Map Lattices with Open Boundary Conditions,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 174376, 16 pages, 2011. https://doi.org/10.1155/2011/174376.